# SDR ASAA2025021355976

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 6,151 hours, 1,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 115E1670G18
- Part serial: F10437
- Condition: Faulted
- Location: Zone 200
- Part time: 6,146 hours, 1,708 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH AT AFT F/A PANEL IS INOP, LT'S DO NOT ILLUMINATE, OBSERVED C/B OUT P6-5 CABIN EMERGENCY LTS C1949. GROUNDED - YES. REMOVED AND REPLACED AFT F/A PANEL REF AMM 23-42-03, OPENED/RESET 11 EA C/B'S REQUIRES OPS TESTS. INSPECTED C/B C1949, NO DEFECTS NOTED REF AMM 20-60-01, ACCOMPLISHED OPS TEST REF AMM 23-42-03 ALL GND TESTS, PASSED. (NOTE: STEP 4(F)1, OF AMM 32-20-00-710-801 DOES NOT APPLY TO A/C REF L/P 61052727 FOR EA).
